Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


constant headaches
Jul 6, 2002

hello- i have been experiencing constant headaches for about 2 months now. i take large doses of ibuprophen to help relieve them. i am currently on viread/sustiva/epivir. any suggestions? thank you!

Response from Dr. Henry

You may want to see a neurologist to evaluate the nature/character of your headaches to see if better treatment can be based on a more specific diagnosis(many possibilities both HIV and non-HIV related). Some small subset of patients may have persistent headaches from Sustiva > Viread > Epivir in my experience. Switching your meds around if that is an option may be worth considering as well. KH



Previous
T-20 and the Lumps
Next
diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement